Numerical characterization of nef arithmetic divisors on arithmetic surfaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 23 (2014) no. 3, pp. 717-753.

In this paper, we give a numerical characterization of nef arithmetic -Cartier divisors of C 0 -type on an arithmetic surface. Namely an arithmetic -Cartier divisor D ¯ of C 0 -type is nef if and only if D ¯ is pseudo-effective and deg ^(D ¯ 2 )=vol ^(D ¯).

Dans le présent article, nous donnons une caractérisation numérique des -diviseurs arithmétiques nef et de type C 0 sur une surface artihmétique. Plus exactement, nous montrons qu’un -diviseur de Cartier D ¯ de type C 0 est nef si et seulement si D ¯ est pseudo-effectif et deg ^(D ¯ 2 )=vol ^(D ¯).

@article{AFST_2014_6_23_3_717_0,
     author = {Moriwaki, Atsushi},
     title = {Numerical characterization of nef arithmetic divisors on arithmetic surfaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {717--753},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 23},
     number = {3},
     year = {2014},
     doi = {10.5802/afst.1422},
     mrnumber = {3266711},
     zbl = {06374886},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1422/}
}
TY  - JOUR
AU  - Moriwaki, Atsushi
TI  - Numerical characterization of nef arithmetic divisors on arithmetic surfaces
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2014
DA  - 2014///
SP  - 717
EP  - 753
VL  - Ser. 6, 23
IS  - 3
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1422/
UR  - https://www.ams.org/mathscinet-getitem?mr=3266711
UR  - https://zbmath.org/?q=an%3A06374886
UR  - https://doi.org/10.5802/afst.1422
DO  - 10.5802/afst.1422
LA  - en
ID  - AFST_2014_6_23_3_717_0
ER  - 
%0 Journal Article
%A Moriwaki, Atsushi
%T Numerical characterization of nef arithmetic divisors on arithmetic surfaces
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2014
%P 717-753
%V Ser. 6, 23
%N 3
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1422
%R 10.5802/afst.1422
%G en
%F AFST_2014_6_23_3_717_0
Moriwaki, Atsushi. Numerical characterization of nef arithmetic divisors on arithmetic surfaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 23 (2014) no. 3, pp. 717-753. doi : 10.5802/afst.1422. http://archive.numdam.org/articles/10.5802/afst.1422/

[1] Abbes (A.) and Bouche (T.).— Théorème de Hilbert-Samuel “arithmétique”, Ann. Inst. Fourier(Grenoble) 45, 375-401 (1995). | EuDML | Numdam | MR | Zbl

[2] Autissier (P.).— Points entiers sur les surfaces arithmétiques, Journal für die reine und angewandte Mathematik 531, 201-235 (2001). | MR | Zbl

[3] Berman (R.) and Demailly (J.-P.).— Regularity of plurisubharmonic upper envelopes in big cohomology classes, Perspectives in Analysis, Geometry and Topology: On the Occasion of the 60th Birthday of Oleg Viro, Progress in Mathematics 296, 39-66. | MR | Zbl

[4] Boucksom (S.) and Chen (H.).— Okounkov bodies of filtered linear series, Compositio Math. 147, 1205-1229 (2011). | MR | Zbl

[5] Demailly (J.-P.).— Complex Analytic and Differential Geometry.

[6] Faltings (G.).— Calculus on arithmetic surfaces, Ann. of Math. 119, 387-424 (1984). | MR | Zbl

[7] Gillet (H.) and Soulé (C.).— An arithmetic Riemann-Roch theorem, Invent. Math. 110, 473-543 (1992). | EuDML | MR | Zbl

[8] Hriljac (P.).— Height and Arakerov’s intersection theory, Amer. J. Math., 107, 23-38 (1985). | MR | Zbl

[9] Ikoma (H.).— Boundedness of the successive minima on arithmetic varieties, to appear in J. Algebraic Geometry. | MR | Zbl

[10] Khovanskii (A.).— Newton polyhedron, Hilbert polynomial and sums of finite sets, Funct. Anal. Appl. 26, 276-281 (1993). | MR | Zbl

[11] Lipman (J.).— Desingularization of two-dimensional schemes, Ann. of Math., 107, 151-207 (1978). | MR | Zbl

[12] Moriwaki (A.).— Continuity of volumes on arithmetic varieties, J. of Algebraic Geom. 18, 407-457 (2009). | MR | Zbl

[13] Moriwaki (A.).— Zariski decompositions on arithmetic surfaces, Publ. Res. Inst. Math. Sci. 48, p. 799-898 (2012). | MR | Zbl

[14] Moriwaki (A.).— Big arithmetic divisors on n , Kyoto J. Math. 51, p. 503-534 (2011). | MR | Zbl

[15] Moriwaki (A.).— Toward Dirichlet’s unit theorem on arithmetic varieties, to appear in Kyoto J. of Math. (Memorial issue of Professor Maruyama), see also (arXiv:1010.1599v4 [math.AG]). | MR | Zbl

[16] Moriwaki (A.).— Arithmetic linear series with base conditions, Math. Z., (DOI) 10.1007/s00209-012-0991-2. | MR | Zbl

[17] Randriambololona (H.).— Métriques de sous-quotient et théorème de Hilbert-Samuel arithmétique pour les faiseaux cohérents, J. Reine Angew. Math. 590, p. 67-88 (2006). | MR | Zbl

[18] Zhang (S.).— Small points and adelic metrics, Journal of Algebraic Geometry 4, p. 281-300 (1995). | MR | Zbl

Cited by Sources: